Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 650781, 12 pages
http://dx.doi.org/10.1155/2014/650781
Research Article

Melnikov’s Criteria and Chaos Analysis in the Nonlinear Schrödinger Equation with Kerr Law Nonlinearity

Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 27 January 2014; Accepted 30 April 2014; Published 10 June 2014

Academic Editor: Guanglu Zhou

Copyright © 2014 Jiuli Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiuli Yin, Liuwei Zhao, and Lixin Tian, “Melnikov’s Criteria and Chaos Analysis in the Nonlinear Schrödinger Equation with Kerr Law Nonlinearity,” Abstract and Applied Analysis, vol. 2014, Article ID 650781, 12 pages, 2014. https://doi.org/10.1155/2014/650781.